Anxiety, neuroses, accompanied by the feeling of danger, concern, stress, sleep impairment, irritability and somatic disorders; mixed depressive disorder conditions; neurotic reactive-suppressive states, accompanied by the mood swings, lack of interest, anxiety, insomnia, lack of appetite; anxiety and neurotic depressions, caused by somatic disorders; panic disorders with or without phobia symptoms.

Because of drug abuse, more than million Americans resort to the emergency services.

“Americans call emergency for a lot of reasons, – tells the representative of Federal Commission for investigation of drug abuse Pit Dochili, – the range of drug-induced poisonings is huge”.

This is an overdose of analgesics (both opiate and non-opiate), different antidepressants and stimulants.

Recently, the students using different stimulants for passing exams ended up in a hospital. For example, in 2009-2010, there were many cases of unauthorized (non-prescription) use of such drugs as amphetamine (Adderall). One could easily buy such pills on campus.

In the recent years, many accidents have been caused by the use of Xanax XR, prescribed for the treatment of high anxiety, depression or insomnia.

Today, this is the most popular drug in the country, and the treatment of the above-mentioned diseases starts with it. In 2011, 123000 people called emergency after poisoning with Xanax.

“The growing rate of poisoning was caused by different factors”, – tells Dochili. – Firstly, it is obvious that Americans started to take more pills than in the previous years, and that’s where the quantity inevitably transforms into “quality”.

Secondly, they do it very carelessly, ignoring the contraindications listed by the doctor and available in the instructions.

This factor doubled the number of drug-induced poisonings. Only 5 years ago, the number of poisonings with Xanax was no more than 50000 cases a year. It is obvious that we should increase the patient’s level of education, if the sense of self-preservation isn’t enough”.

As most doctors prescribe Xanax, it is worth recalling that this drug must not be mixed with the other sedatives and prescription opiate analgesics, as it can be fatal.

Such “medical cocktail” may cause breathing difficulty, increased heartbeat, and even blackouts…

According to Dochili, the growth in the number of poisoning is also related to the fact that young people started to use such pill more frequently.

“Now, any students who failed the session, – tells Dochili, – can go to the doctor and ask something for depression caused by the poor exam results. However, these young people forget an important rule: you can’t mix such drugs with alcohol. It’s very dangerous”.

Besides, mixing Xanax caused 45% of poisoning. A little less people suffered from mixing this drug with different pills. And only 12% of people get poisoned, as they exceeded the drug dosage, which is forbidden.